Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local connectedness and pseudocompactness in completely regular spaces

Author: Donald G. Hartig
Journal: Proc. Amer. Math. Soc. 68 (1978), 117-120
MSC: Primary 54D05
MathSciNet review: 0461425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The properties of local connectedness and pseudocompactness of a completely regular space X are characterized via algebraic properties of the space $ C(X)$. These characterizations are then used to prove the (well-known) theorem that $ \beta X$ is locally connected if and only if X is locally connected and pseudocompact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05

Additional Information

Keywords: Completely regular, locally connected, pseudocompact, $ C(X)$, pointwise convergent, uniform convergent, Stone-Čech compactification
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society